# SDR DXTA2025043003268

- Difficulty date: April 28, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N507QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0044
- Aircraft time: 8,861 hours, 5,903 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WE RECEIVED THE HYD VOLUME LOW CAS MESSAGE. VOLUME INDICATED 120 CU IN.  WE FOLLOWED THE QRH PROCEDURE AND UNLOADED THE ENGINE DRIVEN PUMPS.  QUANTITY SETTLED AT 140-160 AFTER UNLOADING PUMPS.  LANDED USING QRH PROCEDURE AND DID USE THE EMERGENCY BRAKES DURING LANDING.  FLUID WAS OBSERVED AFTER LANDING ON THE FORWARD BELLY AND ON BOTH THE BRAKE AND GEAR VENTS TO THE RIGHT OF THE NOSE GEAR.  SERVICED HYDRAULICS AND APPLIED HYD POWER FOUND SYS LEAKING FROM OVERBOARD DRAINS.  RESET GEAR EMERG BLOWDOWN BOTTLE & GEAR CONTROL MANIFOLD IAW AMM 12-10-45 PURGED LINES & PERFORMED GEAR EXTENSIONS AND RETRACTION SYSTEM OPS CHECKS & BLEEDS IAW AMM 32-00-00 NO DEFECTS NOTED HYD SYS QTY NO LONGER DROPPING
